MathSciNet Relay Station
MathSciNet bibliographic data
MR1746912 57M50 (57N10)
Rieck, Yo'av Heegaard structures of manifolds in the Dehn filling space. Topology 39 (2000), no. 3, 619–641.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement